Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On finding a disc of minimum radius containing a given set of points


Authors: L. J. Bass and S. R. Schubert
Journal: Math. Comp. 21 (1967), 712-714
DOI: https://doi.org/10.1090/S0025-5718-67-99907-3
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99907-3
Article copyright: © Copyright 1967 American Mathematical Society